# SDR 2007UALA01052

- Difficulty date: April 5, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 300-303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT STR 16L STA 294.5 CRACKED IN FWD CORNER, ALSO CRACKED INTERCOSTAL SUPPORT ANGLE STA 300-303 JUST ABOVE STR 10 FWD OF L1 DOOR, ALSO FWD ENTRY DOOR CUT OUT STR 11L STA 294.5 WEB IS CRACKED IN FWD CORNER, AND FWD ENTRY DOOR CUT-OUT STR 11L STA 360 LWR CLIP CRACKED IN CORNER.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR: REPAIR ACCOMPLISHED IAW EA I070215 AND I070216 AND UA-EVA-70168.
